# SDR MEX2003261

- Difficulty date: July 3, 2003
- Submitted: July 16, 2003
- Operation: Air carrier
- Aircraft: N301AM
- Make and model: Boeing 757-2Q8
- Aircraft serial: 30045
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TRANSIT CHECK WAS DETECTED BOTH INTERNAL SYSTEM OUT SERVICE IN ANY SELECTION.  THE BOTH FMC COMPUTER SYSTEM WERE DEFERRED IAW MEL.  FMC COMPUTERS WERE REPROGRAMMED IAW MM 34-21-00, ALL TESTS CORRECT.
